# SDR DALA2016071205273

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 51,921 hours, 28,540 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HAS A CRACK AT SUPPORT WEB FLANGE AT JACKSCREW GIMBAL NUT , LEFT ATTACH FITTING.  COMPLIED WITH PRI/ERA 548544-14, REV O.
